# SDR FDEA202202141237

- Difficulty date: February 14, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED L/E SKIN HAS SHALLOW WEAR FROM SLAT CONTACT BETWWEN SLAT TRACK   #1 AND #3. MRKD   REPAIRED L/H WING FIXED L/E SKIN  FROM SLAT CONTACT BETWWEN SLAT TRACK #1 AND #3   PER MD11 SRM 57-40-02-2R FIG 201 REPIAR 4 SHEET 4.
